MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES
Catalog Number 420915
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a problem with the trumatch today for the first time.During insertion, the distal femur guide was difficult to fully apply.The planning gave a size 6 femur, but surgeon used a femoral sizer from the ancillary because the rotation given seemed completely incorrect, as did the sizing.Agreed on a size 4 for the femur.This is still a big difference from size 6.For the tibia, surgeon also had to switch to a size 4 instead of the 5 planned in the planning.Surgeon didn't make any large cuts and had to re-cut the distal femur because the extension space was too tight.
 
Additional Manufacturer Narrative
Product complaint :(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "noticed a problem with the trumatch (b)(4), today for the first time.During insertion, the distal femur guide was difficult to fully apply.The planning gave a size 6 femur, but we used a femoral sizer from the ancillary because the rotation given seemed completely incorrect, as did the sizing.We agreed on a size 4 for the femur.This is still a big difference from size 6.For the tibia, we also had to switch to a size 4 instead of the 5 planned in the planning.We didn't make any large cuts and had to re-cut the distal femur because the extension space was too tight.Is it possible that this was due to a scanner error?" the device associated with this report was not returned to medtech orthopaedics for evaluation.However, photos were provided for review.See attachment [picture 1,2,3].The photo investigation revealed that the provided photo does not represent the reported device.The overall complaint cannot be confirmed.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: (b)(6) and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for trumatch ct cut guide kit l would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: (b)(6) and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: (b)(4) and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22157384
Report Number1818910-2025-09194
Device Sequence Number18312412
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public(01)10603295384854(17)250930(10)00121777
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number420915
Device Lot Number00121777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown